# SDR CA140728013

- Difficulty date: March 6, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1,265 hours
- Engine: Ge CF348C5
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Cracked
- Location: Oxygen Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER OPENING AN RFC 3000069664, AS A RESULT OF A CUSTOMER QUALITY INVESTIGATION REQUEST, QIR SROS-NDAR-13-00052 DATED MARCH 6TH 2013, REGARDING THE OXYGEN BOTTLE FILL LINE LEAKING, CONDUCTED A FRACAS REPORT AND IDENTIFIED 78 CASES IN SERVICE WHICH MAY RESULT IN AN OXYGEN LEAK IN THE CREW OXYGEN BOTTLE COMPARTMENT WHEN THE BOTTLE IS SERVICED.  THERE ARE 2 TYPES OF OXYGEN BOTTLE AVAILABLE.  A SMALL CAPACITY BOTTLE, REF: 50 CU FT, WHICH IS THE BASELINE, AND A LARGER CAPACITY, REF: 77 CU FT, BOTTLE WHICH IS AN OPTION. THE LARGE CAPACITY BOTTLE OPTION INTRODUCES A SERVICING LINE THAT IS PRE-LOADED FROM THE FACTORY, WHICH CRACKS IN SERVICE FROM THE PRELOADING. PREVIOUS ASSESSMENT, RJ-CA-35-09, OXYGEN SYSTEM PRESSURE RELEASE TUBE, SHOW THAT OXYGEN CONCENTRATION IN THE OXYGEN BOTTLE COMPARTMENT MAY RESULT IN A FIRE.  IT IS POSSIBLE THAT WITH THE OXYGEN FILL LINE CRACKED/FRACTURED, THE MECHANIC MAY INITIATE THE CHARGING WITHOUT KNOWING THAT THE OXYGEN IS ACTUALLY LEAKING IN THE CABIN. CURRENT CREW OXYGEN REPLENISHING PROCEDURE ALLOWS THE BOTTLE TO BE SERVICED WHILE BOARDING THE PASSENGERS.  THE LARGER CAPACITY BOTTLE WHICH IS PRONE TO THIS FAILURE, 57 PERCENT OF THE TOTAL FLEET.
